Journal of Mathematics of Kyoto University

Compactness in Boltzmann’s equation via Fourier integral operators and applications. I

P. L. Lions

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 2 (1994), 391-427.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519017

Digital Object Identifier
doi:10.1215/kjm/1250519017

Mathematical Reviews number (MathSciNet)
MR1284432

Zentralblatt MATH identifier
0831.35139

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35Q99: None of the above, but in this section 35S30: Fourier integral operators 76P05: Rarefied gas flows, Boltzmann equation [See also 82B40, 82C40, 82D05] 82C40: Kinetic theory of gases

Citation

Lions, P. L. Compactness in Boltzmann’s equation via Fourier integral operators and applications. I. J. Math. Kyoto Univ. 34 (1994), no. 2, 391--427. doi:10.1215/kjm/1250519017. https://projecteuclid.org/euclid.kjm/1250519017


Export citation